# SDR N6WA2022021102

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N557GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10077
- Aircraft time: 43,208 hours, 32,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Part number: CC670103381
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE (TIRE BURST PANEL AREA) FWD TIRE BURST PANEL SUPPORT ANGLE CORRODED.R&R L/H SIDE FWD TIRE BURST PANEL SUPPORT ANGLE IAW CRJ SRM 51-42-20
